| Model Number |
LABRAL SCORPION QL WITH FLUSHPORT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that durng a labral repair surgery the mounth of the labral scorpion did not fully close, causing the device to misfire and not function as intended.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed.-visual evaluation of the device noted that the jaw of the labral scorpion ql with flushport does not close completely as intended.This is a known internal manufacturing issue addressed by ncr-28217.